Nagoya Mathematical Journal

Stochastic differential equations in a differentiable manifold

Kiyosi Itô

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 1 (1950), 35-47.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118764702

Mathematical Reviews number (MathSciNet)
MR0038596

Zentralblatt MATH identifier
0039.35103

Subjects
Primary: 60.0X

Citation

Itô, Kiyosi. Stochastic differential equations in a differentiable manifold. Nagoya Math. J. 1 (1950), 35--47. https://projecteuclid.org/euclid.nmj/1118764702


Export citation

References

  • [1] Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc 42, 1937.
  • [1] K. Ito, Stochastic integral, Proc. Imp. Acad. Tokyo, Vol. 20, No. 8 (1944).
  • [2] K. Ito, On a stochastic integral equation, Proc. Imp, Acad. Tokyo, Vol. 22, No. 2 (1946).
  • [3] K. Ito, Stochastic differential equations, forthcoming in the Memoirs of Amer. Math. Soc.
  • [1] A. Kolmogoroff, Zur Theorie der stetigen zufalligen Prozesse, Math. Ann. 108 (1933).
  • [2] A. Kolmogoroff, Umkehrbarkeit der stetigen Naturgestze, Math, Ann. 113 (1937),
  • [1] P. Levy, Theorie de addition des variables aleatoires, Paris (1937).
  • [2] P. Levy, Processus stochastiques et mouvement brownien, Paris (1948).
  • [1] F. Perrin, Etude mathematique du mouvement brownien de rotation, Ann. Ec. Norm., (3), 45 (1928).
  • [1] K. Yosida, Brownian motion on the surface of the 3-sphere, Ann. of Math. Statistics, 20, 2 (1949).
  • [2] K. Yosida, Integration of Fokker-Planck's equation in a compact Riemannian space, Arkiv for Mathematik, 1, 9 (1949). Mathematical Institute, NagoyaUniversity